English version English version
dr hab.
Grzegorz Andrzejczak

Zakład: Zakład modelowania matematycznego
Stanowisko: prof. nadzw.
Funkcja: Dyrektor Instytutu Matematyki
Pokój: 153
Telefon: (+48) 42 631-38-60
e-mail: gandrzejczak99@wp.pl
Dyżur:

Doktoranci:

  • Przemysław Gordinowicz, Wybrane aspekty grafów n-e.c., 2010
  • Adam Lipowski, Zagadnienia brzegowe dla operatora Ahlforsa, 1996
  • Anna Szadkowska, Problem Cauchy'ego dla pewnych uogólnionych równań różniczkowych pierwszego i drugiego rzędu w przestrzeniach Banacha, 1995

Publikacje naukowe:

  • Grzegorz Andrzejczak, Spline reproducing kernels on R and error bounds for piecewise smooth LBV problems, Applied Mathematics and Computation (40 pkt.), 320 (2018), 27-44, JCR
  • Grzegorz Andrzejczak, Fast variants of the NSC-RKHS algorithm for solving linear boundary value problems, Appl.Math.Comput., 219 (2013), 10706–10725, JCR
  • Grzegorz Andrzejczak, Przemysław Gordinowicz, On automorphisms of the countable p.e.c. graph, Discrete Math., 313 (2013), 1206–1211, JCR
  • Grzegorz Andrzejczak, Magdalena Nockowska-Rosiak, Bogdan Przeradzki, A note on Blasius type boundary value problems, Opuscula Math., 1 (2013), 5-17
  • Grzegorz Andrzejczak, A simple NSC-RKHS algorithm for solving linear boundary value problems - error bounds and implementations, Appl. Math. Comput., 218 (2012), 11009-11020, JCR
  • Grzegorz Andrzejczak, Tadeusz Poreda, On a generalized Sturm-Liouville problem, Folia Math., 17 (2010), 17-22
  • Grzegorz Andrzejczak, A semi-simplicial approach to foliations and their transverse structure, Dissertationes Math., CCCXIV (1991), 97 pp., JCR
  • Grzegorz Andrzejczak, Characteristic homomorphism for transversely holomorphic foliations via the Cauchy-Riemann equations, Deformations of Mathematical Structures: Complex Analysis with Physical Applications, Kluver Acad. Publ., (1989), 55-63
  • Grzegorz Andrzejczak, On some sheaf cohomology of semi-simplicial manifolds and their realizations, Dissertationes Math., CCLXXVIII (1989), 59 pp., JCR
  • Grzegorz Andrzejczak, Käehler shift makes Chern classes Riemannian, Topology, 28 (1989), 149-152, JCR
  • Grzegorz Andrzejczak, Characteristic classes of foliations preserved by a transverse k-field, Differential Geometry, Banach Center Publ., 12 (1984), 23-27
  • Grzegorz Andrzejczak, More characteristic invariants of foliated bundles, Differential Geometry, Banach Center Publ., 12 (1984), 9-22
  • Grzegorz Andrzejczak, Some characteristic invariants o foliated bundles, Dissertationes Math., CCXXII (1984), 67, JCR
  • Grzegorz Andrzejczak, Transversely holomorphic foliations and characteristic classes, Proceedings of the Second Finnish-Polish Summer School in Complex Analysis at Jyväskylä, Ber. Univ. Jyväskylä Math. Inst., 28 (1984), 5-14
  • Grzegorz Andrzejczak, Paweł Walczak, O foliacjach holomorficznych, Materiały IV Konferencji szkoleniowej funkcji analitycznych w Błażejewku, UŁ, (1983),
  • Grzegorz Andrzejczak, On regular tangent covectors, regular differential forms, and smooth vector fields on a differential space, Colloq. Math., 46 (1982), 243-255, JCR
  • Grzegorz Andrzejczak, On some form determined by a distribution on a Riemannian manifold, Colloq.Math, (1979), 80-83, JCR

Książki:

  • Grzegorz Andrzejczak, Wybrane zagadnienia topologii algebraicznej, Wydawnictwo Politechniki Łódzkiej, 2013
  • Praca zbiorowa, współautorami są m.in. Włodzimierz Waliszewski (red.), Grzegorz Andrzejczak, Jan Kubarski, Andrzej Piątkowski, Encyklopedia szkolna. Matematyka, Wydawnictwa Szkolne i Pedagogiczne, Warszawa, 1990

Instytut Matematyki Wydział FTIMS Politechnika Łódzka, 90-924 Łódź, ul. Wólczańska 215, tel. 42 631-36-17, fax. 42 631-38-65